# SDR DALA1129535531

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345 Rbl 2-50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER & LWR SURFACE AT STA 345, RBL 2, RBL 50 HAS CORROSION SEVERAL PLACES AS MARKED.  BLENDED CORRODED IAW SRM 53-00-51 OUT OF LIMITS CUT FLOORBEAM TOP CAP AT STA 345 IAW SRM 53-00-51, FIG 201, FABRICATED  REPAIR PARTS LOCATED &  DRILLED REPAIR IAW SRM 51-40-05 TREAT PRIMED & TOP COATED IAW SRM 51-20-01 AND INST REPAIR PARTS & ACCESS IAW SRM 51-40-02 & SRM 53-00-51.
